# SDR ASAA2020030332327

- Difficulty date: February 28, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 46,334 hours, 13,853 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED VISUAL INSPECTION OF #1 ENG LOOP "B" FIRE DETECTION HARNESS MW0316 FOUND CHAFING AT THE 12 O'CLOCK POSITION, NEAR OUTBOARD COWLING HINGE.  GROUNDED - YES. REMOVED & REPLACED ENG #1 FAN FIRE DETECTION HARNESS PER B737-800 AMM 26-11-02 ACCOMPLISHED OPS CHECK NORMAL.
